# SDR ASAA2018030523908

- Difficulty date: March 5, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 148A24885
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE AREA, APU INTAKE PLENUM FLANGE ON BULKHEAD BS 1088 HAS CORROSION ON THE FWD FACE.  ACFT GROUNDED. REMOVED AND REPLACED AFT SERVICE AREA, APU INTAKE PLENUM FLANGE IAW B737 900 SRM 51 40 02 0G 0 FIR 8 AND PARA 4 W 1.50 O .071 R .061 L 6 D .010.
